Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 219–220 (Mi umn1071)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A conditional limit theorem for a random walk with zero drift

O. M. Poleshchuk

M. V. Lomonosov Moscow State University

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 446–448

Bibliographic databases:

MSC: 60Fxx, 60G50
Received: 12.04.1993

Citation: O. M. Poleshchuk, “A conditional limit theorem for a random walk with zero drift”, Uspekhi Mat. Nauk, 50:2(302) (1995), 219–220; Russian Math. Surveys, 50:2 (1995), 446–448

Citation in format AMSBIB
\Bibitem{Pol95}
\by O.~M.~Poleshchuk
\paper A~conditional limit theorem for a~random walk with zero drift
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn1071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339275}
\zmath{https://zbmath.org/?q=an:0855.60022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..446P}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 446--448
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000014}


Linking options:
  • http://mi.mathnet.ru/eng/umn1071
  • http://mi.mathnet.ru/eng/umn/v50/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:168
    Full text:80
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022